RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 27–29 (Mi dan8528)  

MATHEMATICS

Removable singularities in boundary conditions for solutions of linear differential equations

Yu. V. Egorov

Lomonosov Moscow State University

Full text: PDF file (367 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Колмогоров
Received: 12.05.1985

Citation: Yu. V. Egorov, “Removable singularities in boundary conditions for solutions of linear differential equations”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 27–29

Citation in format AMSBIB
\Bibitem{Ego86}
\by Yu.~V.~Egorov
\paper Removable singularities in boundary conditions for solutions of
linear differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 27--29
\mathnet{http://mi.mathnet.ru/dan8528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852282}
\zmath{https://zbmath.org/?q=an:0619.35022}


Linking options:
  • http://mi.mathnet.ru/eng/dan8528
  • http://mi.mathnet.ru/eng/dan/v289/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019